NOT MUCH! But you could make a compliant to the board of nursing in your state. Otherwise NOW you understand why using ONLY an expert BOTOX and filler MD is paramount....
Looks like your BOTOX failed. This can be due to poor injection technique, inadequate number of units used, or if a counterfeit botox like fake was used. Talk to your injector about a re-do or see a trusted board certified plastic surgeon to get a proper treatment.
Thank you for your question. If you are not seeing results from your injections there are a few possibilities such as not enough product, improper placement, or dilution of the product. I recommend going to someone who you trust and is experenced at providing these types of treatments, if your provider is not taking your calls to address your concerns that could be a red flag indicating you should change providers.
Thank you for your
Most swelling should be gone at 2-3 weeks after your injection. If you are unhappy, return to see the nurse who injected you. If the nurse injector will not entertain your calls, see
two or more board-certified plastic surgeons in your area for a full and
complete evaluation. It is not uncommon to need minor touch ups. Most offices provide this as a courtesy.
I hope this helps.
There are many reasons to review when injectible muscle relaxers and fillers "don't work".
- 1 not enough of either
- 2 injection of the medication in the wrong level or site
- 3 dilution
- 4 injectors technique
- 5 other considerations
Most individuals would desire to maintain a longer relationship with you and try to work things out. Apparently, this nurse is not interested in doing so.
It would be my recommendation to obtain a copy of the documentation by the injector and arrange and review your concerns with another board certified plastic surgeon or well experienced expert injector.
All the best.
I would find out how much Botox you had. It either was not functional(can happen if old or not stored properly) or you did not have enough. If you are spending money and letting someone inject your face go to a dermatologist that does this all the time and is a doctor, not a nurse, or to a plastic surgeon.
The Botox in your forehead did not work. It might be that you have a resitance to the Botox and need to consider Dysport, Xeomin of other paralysing agent...BUT I DOUBT IT. Ususally, I would suggest going back to the reputable Plastic Surgeon who placed the Botox, but that is not the case here. You probably need more Botox to the forehead. I would be surprised if that did not cure your concerns.
The Juvederm is sold in syringes or cc's (Volume). If you are not satisfied with your lip volume, try another syringe...preferably from another practioner who should return your calls and take care of any of your concerns.
Best of Luck.
Dr Taranow, NYC
It looks like the Botox did not work well in your forehead. So you should return and have the forehead reinjected. You either did not get enough, or you may be developing some resistence. Resistence to botox is unusual, but can occur. When it happens, the botox will no longer work and the lines will persist. You can try another injection and if it doesn't work you may have developed resistence. Your lip looks full. Can you feel the filler? You may just want to get a second opinion about all of this.
If you had botox two weeks ago, then I would say it did not work and maybe you need more Botox perhaps a new batch? As for the filler, there often is a lot of swelling initially and then it goes down. If you are not happy with the volume, the you should ask to have more.
How much Botox did you have? have you had treatment by this provider before? The volume enhancement from filler should be immediate. There may be initial swelling due to the injection that goes down after a week, but you should see volume enhancement immediately. ! cc may not have been enough, but the injection may not have been placed properly either. I also see your concern with the forehead wrinkling. Two weeks out, you should have noticeable muscle weakening in the treated area if adequately dose and properly placed. Seek second opinion from a cosmetic dermatologist, facial or general plastic surgeon. Bargains are not a good idea in medicine.